# SDR CA970923004

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A2
- Condition: Corroded
- Location: Prop
- Part time: 1,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADE AND THE HUB NUTS (P/N A2043-1) WERE FOUND CORRODED AND WERE REPLACED.
